# SDR UHLA2011083100282

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 6,033 hours, 4,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR DOOR GIRT BAR INDICATOR NOT SHOWING WHEN ARMED.  ADJUSTED R2 DOOR GIRT BAR INDICATOR IAW EMB 175 MM 52-12-22.  OPS CHECK GOOD.
